# SDR CALA0500439

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 23,795 hours, 8,404 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A30863
- Part serial: B3F251
- Condition: Twisted
- Location: L-1 Door
- Part time: 19,345 hours, 6,581 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L-1 DOOR SLIDE DID NOT DEPLOY PROPERLY DURING AN EMERGENCY EVACUATION ON RUNWAY AFTER LANDING AT IAH.  EVACUATION WAS PERFORMED DUE TO A HYD LEAK THAT CAUSED FORMATION OF HYD MIST AND FUMES IN CABIN ON LANDING AT IAH.  SLIDE WAS DESCRIBED AS BEING UNUSEABLE DUE TO FACT THAT WHEN IT DEPLOYED IT BECAME "TWISTED"/WAS IN A COCKED POSITION (ONE SIDE WAS HIGHER THAN THE OTHER).  L-I DOOR SLIDE WAS R/R`D IAW MM 25-66-01. ENGINEERING PERFORMED A DEPLOYMENT TEST WITH ANOTHER SLIDE AT L-I DOOR AND SLIDE DEPLOYED AND INFLATED W/O ANY PROBLEMS.  SLIDE PACK CONTAINER AT L-1 DOOR WAS ALSO EXAMINED BY ENGINEERING AND NO ANOMALIES WERE FOUND. ANOTHER SLIDE WAS INSTALLED ON L-1 DOOR TO REPLACE TEST SLIDE.  INVESTIGATION IS CONT
